Jump to content
CrazyBoards.org

Lithuim bothering Gallbladder and other GI - anyone else?


Recommended Posts

i started taking Lithuim about 3 weeks ago. My stomach has been miserable since. I think the beginning was the normal side effects but now my gallbladder (I have gallstones) and my IBS are horrible. Every day I'm in pain. The sad thing is that the lithium is the first med to actually help my depression. I don't know know what to do :(

Link to comment
Share on other sites

I can find some (very little, actually) anecdotal info about lithium and gallbladder, but I can't find any papers on Pubmed.com.

However, lithium has a reputation for causing gastrointestinal effects. Although I haven't seen gall bladder mentioned, I don't know everything. Talk to your pdoc.

A lot of people have better luck with time release lithium. Also, try eating something when you take the lithium.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...